MAUDE Adverse Event Report: HILL-ROM CARY NURSE CALL; SYSTEM, COMMUNICATION, POWERED

HILL-ROM CARY NURSE CALL; SYSTEM, COMMUNICATION, POWERED
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The navicare® nurse call¿ (nnc) system is a comprehensive communication and information management system that helps caregivers provide the best possible care to patients in the most efficient manner.The system facilitates communication within a nursing unit.Caregivers have the ability to quickly locate and communicate with a fellow staff member, and patients can easily communicate with caregivers, the nursing station, or directly to their primary caregiver.Closed on customer request.
 
Event or Problem Description
Baxter received a report from a baxter technician stating the bed exit was not annunciating.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint (b)(4).

Brand Name
NURSE CALL
Common Device Name
SYSTEM, COMMUNICATION, POWERED
Manufacturer (Section D)
HILL-ROM CARY
1225 crescent green dr., suite 300
cary NC 27518
Manufacturer Contact
estephania cardenas
1225 crescent green dr., suite 300
cary, NC 27518
8129310130
MDR Report Key19441809
Report Number2027454-2024-00042
Device Sequence Number18227383
Product Code ILQ
UDI-Device Identifier00887761001541
UDI-Public00887761001541
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2024
Initial Report FDA Received Date06/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown